# SDR A6WA202312088680

- Difficulty date: December 8, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 40,799 hours, 39,720 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RECEIVED IDG 2 CAUTION MULTIPLE TIMES IN FLIGHT. DID NOT RUN QRH MESSAGE CLEARED BELOW 15KFT.   R/R BROKEN PIN ON P22EZ IAW ESPM 20-16 OPS CHECK GOOD IAW AMM 24-11
